MAUDE Adverse Event Report: BIOMET MICROFIXATION STR PLT 4HLE 2.0 LACTOSORB SYS; CRANIOFACIAL FIXATION PLATE, BIOABSORBABLE

BIOMET MICROFIXATION STR PLT 4HLE 2.0 LACTOSORB SYS; CRANIOFACIAL FIXATION PLATE, BIOABSORBABLE
Catalog Number 915-2110
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Loss of Range of Motion (2032); Loss of fracture reduction (4901)
Date of Event 07/27/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4) g2: china it is unknown whether the device will be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that a patient underwent a revision procedure approximately 1 week post implantation due to plate fracture and mandibular fracture separation and displacement.The plate was replaced with titanium plating with no complications.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g3, g6, h2, h3, h6, h11.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following: comminuted fracture on the left side of the mandible with breakage of the original absorptive plate, displacement and separation of the fracture end observed intraoperatively and on ct imaging.Reportedly, postoperatively the patient still experienced limited mouth opening and closing.Local anesthesia infiltrated around the original incisional site and sutures removed.The tissue was separated to reveal the displaced broken section of the mandible and the internal fixation device fracture.The absorptive device was removed and the fracture end reset.Xrays were reviewed and not submitted for further assessment as the findings are documented within the provided records.A definitive root cause cannot be determined.The reported event is confirmed, based on medical records.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
STR PLT 4HLE 2.0 LACTOSORB SYS
Common Device Name
CRANIOFACIAL FIXATION PLATE, BIOABSORBABLE
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer (Section G)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22882746
Report Number0001032347-2025-00350
Device Sequence Number8861156
Product Code HRS
UDI-Device Identifier00841036054557
UDI-Public(01)00841036054557(17)280103(10)65826392
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K971870
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number915-2110
Device Lot Number65826392
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2025
Supplement Date Received by Manufacturer09/05/2025
Initial Report FDA Received Date08/25/2025
Supplement Report FDA Received Date09/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/03/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age49 YR
Patient SexUnknown